# SDR UALA2012122107324

- Difficulty date: December 19, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 42,395 hours, 17,186 cycles
- Engine: Iae V2522A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 33R AT FR60 IS CORRODED.  MAJOR REPAIR ACCOMPLISHED.  REPLACED FACTORY STRINGER SECTION.  THIS WAS NOT A SPLICE REPAIR SO NO SRI REQUIRED.
